# SDR 2025F00200

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: General aviation
- Aircraft: N357QS
- Make and model: Cessna 680A
- Aircraft serial: 6800155
- Aircraft time: 15,072 hours, 10,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED 12 AREAS OF CORROSION LOCATED BELOW AFT BAGGAGE FLOOR BETWEEN FS519.37 AND FS534.70 IAW  SRM 51-70-02. FOUND 10 AREAS OF CORROSION BLENDING TO BE WITHIN LIMITS IAW SRM 51-70-02. PROTECTED BARE METAL IAW C680 SRM 51-20-01. THIS IS A PSE AREA IAW SRM 51-00-01. PER NJA GMM 2.1.2 THIS IS LEVEL 1 CORROSION. FOUND 2 AREAS OF CORROSION BLENDING TO BE BEYOND LIMITS IAW CESSNA 680 SRM 51-70-02. EXCEEDING 0.002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. REPAIRED CORROSION BLEND IAW NETJETS ENGINEERING RFTS-114465 REV. 0,  TAIL CONE SKINS UNDER BAGGAGE FLOOR. PAGE 6, AREAS #6 AND #7 ON FIGURE 1 DATED 20AUG25.
